# SDR CA150519004

- Difficulty date: April 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, B
- Precautionary procedure: E

## Discrepancy

(CAN) THE CREW REPORTED A LOSS OF OIL PRESS WITH ACFT ALARM & OIL SMELL IN COCKPIT.  THEY SHUT DOWN THE ENG.  AFTER LANDING THEY ADDED ONE CAN & A HALF OF ENG OIL.  FLEW FOR 40 MINUTES WITHOUT ANY ISSUE.  AN ENG OIL CONSUMPTION CHECK WILL BE PERFORMED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
